# SDR HAL95048

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 699 Rbl 13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - ITEM FROM SBA NR 18N00907 C-CHECK, LEVEL 2 CORROSION ON STRINGER AND AROUND FASTENERS STA 699 - STA 770, RBL 13 (KEEL BEAM AREA).  REMOVED CORROSION, CLEANED AND TREATED PER SRM 51-10-3.  INSTALLED REPAIRED SPLICE PER SRM 53-02.  (X)
